Q. How to correct vitamin deficiency?

Answered by
Dr. Parth R Goswami
and medically reviewed by Nithila A
Published on Jun 27, 2019 and last reviewed on: Jul 01, 2019

Hello doctor,

I am 24 years old male. I have vitamin d deficiency 15.07 NG/Ml, testosterone 915.47 NG/Dl, bilirubin - total 1.7 MG/Dl, aspartate aminotransferase (Sgot) 42.6 u/L, and platelet count 120 x 10³ / Μl. How sick I am? Please suggest me good routine and medicines.

Dr. Parth R Goswami

Hematology Pathology
#

Hello,

Welcome to the icliniq.com.

I need to know your clinical complaint if present to comment further. For your low vitamin D level, Calci D like a tablet or cholecalciferol containing sachet with milk once a week for eight weeks, can be prescribed. The sachet contains 60000 IU in each pack. Your total bilirubin is slight high for which clinical correlation needed and repeat testing after week.

In CBC (complete blood count) also there is high red blood cell count and high hemoglobin level for which dehydration history should be ruled out. Drink lots of water and repeat CBC especially. Hb and red blood cell count after a few days. Your elevated liver enzymes no need to worry as they have not raised two folds the upper limit. If SGPT increased more than 85 than it is significant. I hope I have answered your question. Let me know if I can assist you further.

Also Read Answers From:
Popular

Popular

Ask your health query to a doctor online?

Ask a Pathologist Now

* guaranteed answer within 4 hours.
Enter Your Health Query
You can upload files and images in the next step.

Fee:  

 


Disclaimer: All health Q&As published on this website is not intended to be a substitute for professional medical diagnosis, advice or treatment by a trained physician. Seek the advice from your physician or other qualified health-care providers with questions you may have regarding your symptoms and medical condition for a complete medical diagnosis. Do not delay or disregard seeking professional medical advice because of something you have read on this website.